# SDR SWI2023F00283

- Difficulty date: June 15, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY RH LATCH-PIN INTERCOSTAL CORRODED     (C-CHECK RO 8/31/2023)    REMOVED AND REPLACED MAIN AVIONICS BAY RH LATCH-PIN INTERCOSTAL REF. DRWG SH670-32050 REV. J AND CRJ 700 SRM 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE LEAK CHECK GOOD REF. CRJ 700 AMM 21-31-00-910-801-A01
